# SDR AALA202309193785

- Difficulty date: September 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664605
- Part serial: A6411RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 55,029 hours, 29,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE RAFT DEFORMED CAUSING THE SLIDE COVER TO CONTACT THE FUSELAGE. REPLACED SLIDE RAFT PER TASK CARD 26C83152008.
